# SDR CALA2020011300140

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N71064
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757 53-3-0587 SUPPORT BRACKET CHAFING INTO FUSELAGE SKIN PANEL STA 1795 STR 17R AS VIEWED THRU ACCESS 311AL. RL0105 REF. ST. EN GINEERING N/R 0084140 FOUND FUS SKIN OUT OF LIMITS AT STA 1795 STRINGER 17R IAW B757-3 00 SRM 53-80-70-R4,.50" CRACK. CUT OUT DAMAGE,FABRICATED AND INS TALLED PERMENANT REPAIR IAW B757-300 SRM 53-80-70-R4 WORK ACCOMP LISHED BY MECH
